# SDR QXEA2009091400677

- Difficulty date: September 11, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 21,171 hours, 15,483 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP VANE CHAFED ON TOP TRAILING EDGE.  BLENDED CHAFE AT RT INBD FLAP VANE AT TOP OF TRAILING EDGE.  FLAP VANE TOP T/E IS .050", BLENDED AREA OUT .002", REMAINING THICKNESS IS .048".  BLENDED AREA WITHIN LIMITS OF SRM 57-52-02.   ALL WORK DONE IAW SRM 51-21-11, 51-25-06, AND 51-25-00.
